Volume 25, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the topology and the boundary of $N$–dimensional $\mathsf{RCD}(K,N)$ spaces

Vitali Kapovitch and Andrea Mondino

Geometry & Topology 25 (2021) 445–495
Bibliography
1 L Ambrosio, Calculus, heat flow and curvature-dimension bounds in metric measure spaces, from: "Proceedings of the International Congress of Mathematicians, I" (editors B Sirakov, P N de Souza, M Viana), World Sci. (2018) 301 MR3966731
2 L Ambrosio, N Gigli, A Mondino, T Rajala, Riemannian Ricci curvature lower bounds in metric measure spaces with σ–finite measure, Trans. Amer. Math. Soc. 367 (2015) 4661 MR3335397
3 L Ambrosio, N Gigli, G Savaré, Metric measure spaces with Riemannian Ricci curvature bounded from below, Duke Math. J. 163 (2014) 1405 MR3205729
4 L Ambrosio, S Honda, J W Portegies, D Tewodrose, Embedding of RCD(K,N) spaces in L2 via eigenfunctions, preprint (2018) arXiv:1812.03712
5 L Ambrosio, A Mondino, G Savaré, Nonlinear diffusion equations and curvature conditions in metric measure spaces, 1270, Amer. Math. Soc. (2019) MR4044464
6 G Antonelli, E Brué, D Semola, Volume bounds for the quantitative singular strata of non collapsed RCD metric measure spaces, Anal. Geom. Metr. Spaces 7 (2019) 158 MR4015195
7 K Bacher, K T Sturm, Localization and tensorization properties of the curvature-dimension condition for metric measure spaces, J. Funct. Anal. 259 (2010) 28 MR2610378
8 D Barilari, L Rizzi, Sharp measure contraction property for generalized H–type Carnot groups, Commun. Contemp. Math. 20 (2018) MR3848070
9 J Bertrand, Pincement spectral en courbure de Ricci positive, Comment. Math. Helv. 82 (2007) 323 MR2319931
10 S Bianchini, F Cavalletti, The Monge problem for distance cost in geodesic spaces, Comm. Math. Phys. 318 (2013) 615 MR3027581
11 E Brué, D Semola, Constancy of the dimension for RCD(K,N) spaces via regularity of Lagrangian flows, Comm. Pure Appl. Math. 73 (2020) 1141
12 F Cavalletti, Monge problem in metric measure spaces with Riemannian curvature-dimension condition, Nonlinear Anal. 99 (2014) 136 MR3160530
13 F Cavalletti, E Milman, The globalization theorem for the curvature dimension condition, preprint (2016) arXiv:1612.07623
14 F Cavalletti, A Mondino, Measure rigidity of Ricci curvature lower bounds, Adv. Math. 286 (2016) 430 MR3415690
15 F Cavalletti, A Mondino, Optimal maps in essentially non-branching spaces, Commun. Contemp. Math. 19 (2017) MR3691502
16 F Cavalletti, A Mondino, New formulas for the Laplacian of distance functions and applications, Anal. PDE 13 (2020) 2091 MR4175820
17 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, I, J. Differential Geom. 46 (1997) 406 MR1484888
18 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, II, J. Differential Geom. 54 (2000) 13 MR1815410
19 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, III, J. Differential Geom. 54 (2000) 37 MR1815411
20 J Cheeger, W Jiang, A Naber, Rectifiability of singular sets in noncollapsed spaces with Ricci curvature bounded below, preprint (2018) arXiv:1805.07988
21 J Cheeger, A Naber, Lower bounds on Ricci curvature and quantitative behavior of singular sets, Invent. Math. 191 (2013) 321 MR3010378
22 J Cheeger, A Naber, Regularity of Einstein manifolds and the codimension 4 conjecture, Ann. of Math. 182 (2015) 1093 MR3418535
23 T H Colding, Large manifolds with positive Ricci curvature, Invent. Math. 124 (1996) 193 MR1369415
24 T H Colding, Shape of manifolds with positive Ricci curvature, Invent. Math. 124 (1996) 175 MR1369414
25 T H Colding, Ricci curvature and volume convergence, Ann. of Math. 145 (1997) 477 MR1454700
26 G De Philippis, N Gigli, Non-collapsed spaces with Ricci curvature bounded from below, J. Éc. Polytech. Math. 5 (2018) 613 MR3852263
27 G De Philippis, A Marchese, F Rindler, On a conjecture of Cheeger, from: "Measure theory in non-smooth spaces" (editor N Gigli), de Gruyter (2017) 145 MR3701738
28 S Donaldson, S Sun, Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry, II, J. Differential Geom. 107 (2017) 327 MR3707646
29 M Erbar, K Kuwada, K T Sturm, On the equivalence of the entropic curvature-dimension condition and Bochner’s inequality on metric measure spaces, Invent. Math. 201 (2015) 993 MR3385639
30 M Erbar, K T Sturm, Rigidity of cones with bounded Ricci curvature, J. Eur. Math. Soc. 23 (2021) 219 MR4186467
31 F Galaz-García, M Kell, A Mondino, G Sosa, On quotients of spaces with Ricci curvature bounded below, J. Funct. Anal. 275 (2018) 1368 MR3820328
32 N Gigli, An overview of the proof of the splitting theorem in spaces with non-negative Ricci curvature, Anal. Geom. Metr. Spaces 2 (2014) 169 MR3210895
33 N Gigli, On the differential structure of metric measure spaces and applications, 1113, Amer. Math. Soc. (2015) MR3381131
34 N Gigli, A Mondino, G Savaré, Convergence of pointed non-compact metric measure spaces and stability of Ricci curvature bounds and heat flows, Proc. Lond. Math. Soc. 111 (2015) 1071 MR3477230
35 N Gigli, E Pasqualetto, Behaviour of the reference measure on RCD spaces under charts, preprint (2016) arXiv:1607.05188
36 B X Han, Measure rigidity of synthetic lower Ricci curvature bound on Riemannian manifolds, Adv. Math. 373 (2020) MR4129481
37 S Honda, New differential operator and noncollapsed RCD spaces, Geom. Topol. 24 (2020) 2127 MRMR4173928
38 S Honda, I Mondello, Sphere theorems for RCD and stratified spaces, preprint (2019) arXiv:1907.03482
39 N Juillet, Geometric inequalities and generalized Ricci bounds in the Heisenberg group, Int. Math. Res. Not. 2009 (2009) 2347 MR2520783
40 V Kapovitch, Perelman’s stability theorem, from: "Surveys in differential geometry, XI" (editors J Cheeger, K Grove), International (2007) 103 MR2408265
41 V Kapovitch, C Ketterer, CD meets CAT, J. Reine Angew. Math. 766 (2020) 1 MR4145200
42 V Kapovitch, A Lytchak, A Petrunin, Metric-measure boundary and geodesic flow on Alexandrov spaces, J. Eur. Math. Soc. 23 (2021) 29 MR4186463
43 M Kell, A Mondino, On the volume measure of non-smooth spaces with Ricci curvature bounded below, Ann. Sc. Norm. Super. Pisa Cl. Sci. 18 (2018) 593 MR3801291
44 C Ketterer, Cones over metric measure spaces and the maximal diameter theorem, J. Math. Pures Appl. 103 (2015) 1228 MR3333056
45 C Ketterer, Obata’s rigidity theorem for metric measure spaces, Anal. Geom. Metr. Spaces 3 (2015) 278 MR3403434
46 R C Kirby, L C Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulations, 88, Princeton Univ. Press (1977) MR0645390
47 Y Kitabeppu, A Bishop-type inequality on metric measure spaces with Ricci curvature bounded below, Proc. Amer. Math. Soc. 145 (2017) 3137 MR3637960
48 Y Kitabeppu, A sufficient condition to a regular set being of positive measure on RCD spaces, Potential Anal. 51 (2019) 179 MR3983504
49 Y Kitabeppu, S Lakzian, Characterization of low dimensional RCD(K,N) spaces, Anal. Geom. Metr. Spaces 4 (2016) 187 MR3550295
50 J Lott, C Villani, Ricci curvature for metric-measure spaces via optimal transport, Ann. of Math. 169 (2009) 903 MR2480619
51 A Lytchak, S Stadler, Ricci curvature in dimension 2, preprint (2018) arXiv:1812.08225
52 A Mondino, A Naber, Structure theory of metric measure spaces with lower Ricci curvature bounds, J. Eur. Math. Soc. 21 (2019) 1809 MR3945743
53 S i Ohta, On the measure contraction property of metric measure spaces, Comment. Math. Helv. 82 (2007) 805 MR2341840
54 S i Ohta, Finsler interpolation inequalities, Calc. Var. Partial Differential Equations 36 (2009) 211 MR2546027
55 G Perelman, Alexandrov’s spaces with curvatures bounded from below, II, preprint (1991)
56 P Petersen, On eigenvalue pinching in positive Ricci curvature, Invent. Math. 138 (1999) 1 MR1714334
57 A Petrunin, Parallel transportation for Alexandrov space with curvature bounded below, Geom. Funct. Anal. 8 (1998) 123 MR1601854
58 A Petrunin, Alexandrov meets Lott–Villani–Sturm, Münster J. Math. 4 (2011) 53 MR2869253
59 F Quinn, Ends of maps, III : Dimensions 4 and 5, J. Differential Geom. 17 (1982) 503 MR679069
60 T Rajala, K T Sturm, Non-branching geodesics and optimal maps in strong CD(K,)–spaces, Calc. Var. Partial Differential Equations 50 (2014) 831 MR3216835
61 L Rifford, Ricci curvatures in Carnot groups, Math. Control Relat. Fields 3 (2013) 467 MR3110060
62 L Rizzi, Measure contraction properties of Carnot groups, Calc. Var. Partial Differential Equations 55 (2016) MR3502622
63 L C Siebenmann, Deformation of homeomorphisms on stratified sets, Comment. Math. Helv. 47 (1972) 123 MR319207
64 M Simon, Ricci flow of non-collapsed three manifolds whose Ricci curvature is bounded from below, J. Reine Angew. Math. 662 (2012) 59 MR2876261
65 M Simon, P M Topping, Local mollification of Riemannian metrics using Ricci flow, and Ricci limit spaces, preprint (2017) arXiv:1706.09490
66 K T Sturm, On the geometry of metric measure spaces, I, Acta Math. 196 (2006) 65 MR2237206
67 K T Sturm, On the geometry of metric measure spaces, II, Acta Math. 196 (2006) 133 MR2237207
68 C Villani, Optimal transport: old and new, 338, Springer (2009) MR2459454
69 C Villani, Inégalités isopérimétriques dans les espaces métriques mesurés (d’après F Cavalletti & A Mondino), from: "Séminaire Bourbaki, 2016/2017", Astérisque 407, Soc. Math. France (2019) 213 MR3939278
70 J Wong, An extension procedure for manifolds with boundary, Pacific J. Math. 235 (2008) 173 MR2379775